# SDR IPXA2021070971484

- Difficulty date: June 23, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Fwd Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFLOOR PANEL WSP0785-501 HAS CORROSION AT POS 4 BETWEEN STA.475-500 AND X=19 TO X=27.REPAIRED CORRODED FLOOR PANEL IAW VT-SAA EA 011-5310-01-A9206 REV I/R AND UPS EO MD11-5310-80887-A (MINOR).
